# SDR AALA20100220DFW02

- Difficulty date: February 19, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 63,415 hours, 22,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER COACH SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED CENTER COACH EMERGENCY LIGHT BATTERY PACK M1800.  OPS CHECKED NORMAL.
